# SDR 2002FA0001398

- Difficulty date: January 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Condition: Destroyed
- Location: Engine
- Part time: 5,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISMANTLED DUE TO ENGINE FAILURE, FOUND NR 6 PUSHROD FAILED OR BEARING FAILED.  PUSHROD COME OFF NR 6 CRANK JOURNAL AND DESTROYED ENGINE.
